# SDR 2002UALA00207

- Difficulty date: February 2, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 71,640 hours, 18,214 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 59,016 hours, 15,691 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL WITH EGT PEAKING AT 698 DEGREES.  ATC REPORTED FLAMES FROM REAR OF ENGINE.  RETURNED TO JFK.    ACCOMPLISHED THE EVBC (ENGINE VANE & BLEED CONTROL) AND 3.0 BLEED TRIM.  THE 3.0 BLEED WAS FOUND OUT OF TRIM.  PROBLEMS WERE ENCOUNTERED WITH AIRCRAFT WIRING FOR THE TRIM EQUIPMENT, BUT WERE RESOLVED AND THE 3.0 BLEED WAS TRIMMED.
